# SDR DALA1151586309

- Difficulty date: August 31, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 90,864 hours, 11,144 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON BODY FAIRING SUPPORT STA 987 LBL 50.S:1"X0.8".  MAINTENANCE REPAIRED SUPPORT FLANGE.
